Brand: Anacin advanced Headache Formula, Arthriten, Backaid IPF, Goodys Extra Strength, Goody"s Headache Powders, pain Reliever Plus


*

Do not provide this medicine to a child or teenager with a fever, flu symptoms, or chicken pox. Aspirin can cause Reye"s syndrome, a serious and sometimes fatal problem in children.

You are watching: Can you drink red bull with tylenol


Do not take an ext than the recommended dose. An paracetamol overdose can damage your liver or cause death.


Call your physician at when if you have: nausea, upper stomach pain, ns of appetite, dark urine, yellowing of your skin or eyes, clay-colored stools, bloody or tarry stools, coughing up blood or vomit that looks choose coffee grounds.


In rare cases, acetaminophen may cause a serious skin reaction. Stop acquisition this medicine and call your medical professional right away if you have skin redness or a rash that spreads and also causes blistering and peeling.


What is acetaminophen, aspirin, and also caffeine?

Acetaminophen is a pain reliever and a heat reducer. Aspirin is a salicylate (sa-LIS-il-ATE). Caffeine is a main nervous device stimulant.

Acetaminophen, aspirin, and also caffeine is a mix medicine provided to law pain led to by anxiety headaches, migraine headaches, muscle aches, term cramps, arthritis, toothaches, the common cold, or sleep congestion.

Do not usage aspirin because that heart or blood vessel problems unless your medical professional tells you to.

Acetaminophen, aspirin, and caffeine may additionally be used for functions not provided in this medicine guide.


Do not give this medication to a child or teenager v a fever, flu symptoms, or chicken pox. Aspirin can reason Reye"s syndrome, a serious and sometimes fatal problem in children.


You must not usage this medication if you space allergic to acetaminophen (Tylenol), aspirin, caffeine, or any NSAIDs (diclofenac, ibuprofen, indomethacin, meloxicam, naproxen, Advil, Aleve, Motrin, and also others).


Aspirin may reason stomach or intestinal bleeding, which can be fatal. These problems can occur without warning while you room taking this medicine.

Ask a medical professional or pharmacist if this medicine is for sure to usage if you have ever before had:

liver disease, cirrhosis, a history of alcoholism, or if girlfriend drink more than 3 alcoholic beverages per day; asthma or seasonal allergies; fever with a stubborn neck; stomach ulcer, stomach or minister bleeding, ulcerative colitis; bleeding problems; kidney disease; or if friend use medication to treat glaucoma or prevent blood clots.

If you take acetaminophen, aspirin, and caffeine to treat headache pain, seek medical attention if you have:

a headache so negative you need to lie down; a headache that causes vomiting; what feels choose the worst headache you"ve ever had; a headache the seems different from your usual headaches; a headache every day; a headache ~ coughing, bending, exercising, or head injury; if you have never had migraines diagnosed by a doctor; or if you are having actually your an initial headache after period 50.

Ask a doctor prior to using this medication if you space pregnant or breastfeeding.


Taking aspirin during late pregnant may reason bleeding in the mom or the baby throughout delivery. questioning a doctor before using this medication if you are pregnant.


How should I take it this medicine?

Use specifically as directed on the label, or as prescribed by your doctor. Never use an ext than the recommended dose. An overdose of acetaminophen can damages your liver or reason death.


Call your doctor if your symptoms carry out not boost after 7 days of treatment, or if you have actually a fever lasting much longer than 3 days, or any kind of swelling or pains lasting longer than 10 days.


Overuse the migraine headache medicine (more than 10 days every month) can make headaches worse. Tell your physician if this medicine seems to protect against working as well.

This medication can affect the outcomes of certain medical tests. Tell any doctor that treats you the you room using acetaminophen, aspirin, and also caffeine.

If you need surgery, dental work, or a clinical procedure, you may need to protect against taking this medicine for a quick time.


What wake up if I miss a dose?

Since acetaminophen, aspirin, and also caffeine is offered when needed, you may not it is in on a dosing schedule. Skip any missed dose if it"s nearly time because that your next dose. Do not use 2 doses in ~ one time.


Seek emergency medical attention or call the Poison help line in ~ 1-800-222-1222. An overdose of paracetamol can damages your liver or reason death.


Early signs of paracetamol overdose encompass loss of appetite, nausea, vomiting, sweating, or weakness. Later on symptoms may incorporate upper stomach pain, dark urine, and also yellowing of your skin or eyes.

Overdose symptoms may likewise include ringing in your ears, headache, diarrhea, hallucinations, rapid or slow heart rate, or seizure (convulsions).


Ask a doctor or pharmacist prior to using other medications for pain, fever, swelling, or cold/flu symptoms. They may contain ingredients comparable to paracetamol or aspirin (such together ibuprofen, ketoprofen, or naproxen).


Avoid coffee, tea, cola, power drinks or various other sources of caffeine while acquisition this medication. They can add to the side results of the caffeine in the medication.


Get emergency medical aid if you have actually signs the an allergic reaction: hives; an obstacle breathing; ede of her face, lips, tongue, or throat.


In rare cases, paracetamol may reason a serious skin reaction that deserve to be fatal. This might occur also if you have actually taken acetaminophen in the past and also had no reaction. Stop taking this medicine and also call your doctor right far if you have actually skin redness or a rash that spreads and causes blistering and peeling. If you have this form of reaction, you must never again take any type of medicine that includes acetaminophen.


major anxiety, agitation, confusion, panic; basic bruising or bleeding; a light-headed feeling, choose you can pass out; dehydration symptoms --feeling really thirsty or hot, being unable to urinate, hefty sweating, or hot and dry skin; symptoms the stomach bleeding --bloody or tarry stools, sneeze up blood or vomit the looks favor coffee grounds; high potassium --nausea, weakness, tingly feeling, chest pain, irregular heartbeats, loss of movement; or liver problems --nausea, upper stomach pain, itching, lose of appetite, dark urine, clay-colored stools, jaundice (yellowing that the skin or eyes).

Common side effects may include:

uncomfortable stomach, heartburn; depressed mood, emotion anxious or restless; or sleep troubles (insomnia).

This is not a complete list of side effects and others might occur. Speak to your doctor for medical advice about side effects. You might report side impacts to FDA at 1-800-FDA-1088.


What various other drugs will affect acetaminophen, aspirin, and caffeine?

Other medicine may impact acetaminophen, aspirin, and caffeine, consisting of prescription and over-the-counter medicines, vitamins, and herbal products. Tell her doctor around all your current medicines and also any medicine you begin or prevent using.


Where have the right to I get much more information?

Your pharmacist have the right to provide an ext information around acetaminophen, aspirin, and caffeine.


Remember, store this and also all other medications out that the with of children, never share your medications with others, and also use this medication just for the point out prescribed.

See more: Can Facebook Read My Text Messages, Facebook Explains Its Opt


Every effort has been made to ensure that the information provided by Cerner Multum, Inc. ("Multum") is accurate, up-to-date, and complete, yet no guarantee is made to the effect. Drug information contained herein might be time sensitive. Multum information has been compiled for use by healthcare practitioners and consumers in the joined States and therefore Multum does no warrant that uses outside of the United states are appropriate, uneven specifically suggested otherwise. Multum"s drug information does no endorse drugs, diagnose patient or introduce therapy. Multum"s drug info is an informational source designed to help licensed healthcare practitioners in caring for your patients and/or to serve consumers city hall this business as a supplement to, and also not a instead of for, the expertise, skill, knowledge and also judgment of healthcare practitioners. The lack of a warning because that a given drug or drug mix in no means should be construed to indicate that the drug or drug mix is safe, reliable or appropriate for any kind of given patient. Multum does not assume any type of responsibility for any type of aspect of healthcare administered v the aid of info Multum provides. The information contained herein is no intended to cover all feasible uses, directions, precautions, warnings, medicine interactions, allergic reactions, or adverse effects. If you have questions about the drugs you space taking, examine with her doctor, nurse or pharmacist.


Your usage of the content detailed in this service indicates the you have read, understood and agree to the End-User patent Agreement, which deserve to be accessed by End-User patent Agreement, which have the right to be accessed by clicking on this link.
*
*

This details does not change the advice the a doctor. Healthwise, Incorporated, disclaims any type of warranty or liability for your usage of this information. Your usage of this information means that you agree to the terms of Use. Learn exactly how we develop our content.


Healthwise, Healthwise for every health and wellness decision, and also the Healthwise logo are trademarks that Healthwise, Incorporated.


NOTICE: This health information was not produced by the university of Michigan wellness System (UMHS) and may no necessarily reflect specific UMHS practices. For clinical advice relating come your an individual condition, please consult your doctor. Finish disclaimer